Fungal infection and allergy are two different things and both require different kind of treatment.Correct diagnosis of the two is important .
Propygenta is a combination cream of steroid and antibiotic cream, used in case of allergy or eczema and not for fungal infection.
Micogel is a anti fungal cream .So both these cream have their own indication .Together they should not be used at the same place.But if one wants to use it at two different places then it can be used.
It would be good to consult a dermatologist before using these creams .
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
sir, i and my wife suffering from fungal infection frequently,we follow cleaning our genitals before and after intercourse also.I observed for every time if my wife uses azythromicne or antibiotics for throat infection, i got itching at my penis tip after 3 or 4 days subsequently my wife suffers from burning vagina after intercourse.we followed complete coarse for infection so many times.pl. help us
Hello sir / Madam, I am 25 years old and presently i am seems to be pregnent as my mentrual cycle is being delayed and my last cycle was 1st August. Last month I got impacted by fungal infection and was taking treetment however before identifying the problem i had intercourse and seems to be conceived. And past 3 months i had fever at night time however nothing identified in the blood test and and urin culture test. And the fever or some time high temperature within 100 degreee still seems to be contuniue. Is it due to the fungal infection ? will it be any problem for me during the pregnancy? do i need to take any medicine? Please help me .... Thank you...
Hi. I have been troubled by a severe fungal infection for the last years. It gets cured till the time I am applying medicines but recurs as soon as I stop. It is in my inner thighs, my stomach, buttocks, right leg, near the knee joint It is like a red rash like a ringworm of sorts. It is itchy esp during the night. I have been to so many dermatologists but to no avail. I have applied creams like Onabet, Betnovate-Gn,candiderma mixed with Tenovate M cream, Lobate M etc. Different dermatologist have suggested oral medicines too like fluconzole tablets, Tyza, Hyphoral etc. the area of the infection has increased and now it keeps happening to the same area. This has made my skin very thin as if it is burnt and wafer like. Recently I noticed a few of these red rashes on my inner thighs having puss.This is the first time and I am scared. I am currently just applying Betnovate-GN as it is cheaper than others. I also tried camphor mixed in coconut oil but no benefit. Please help on an urgent basis.
Dear Dr. For months now I have had tiny clear fluid filled blisters on my hands and feet. It started out looking like a foot fungus on my right foot & soon spread to my left hand & then my left foot & right hand. My primary Dr. gave me 20 days of Fluconazole 150mg & my hands cleared up but my feet didn t clear up all the way. It then turned into what looked like a severe burn & began to bleed & crack until I could hardly walk. I was sent to a dermatologist (nurse practitioner) who said it was psoriasis & I was given Clobetasol Propionate ointment & it cleared it up, but then it came right back & the ointment seems to have no effect on the clear fluid filled bumps until they have turned into a red, dry, sore...The ointment does nothing until the blisters have broken & turned into a painful mess. For some reason I don t think it s psoriasis, because the blisters are never filled with puss, just a clear water looking fluid, this has left me unable to even do housework at times & makes me fear working in my yard because of the pain on the bottom of my feet. What do you think I may have & what can or should I do? I also now have pitting on 5 of my finger nails & I think it was caused by those fungus pills, I don t know what I have. What do you think it could be & what should I do?? Please help! Thank you, Rob
I am a 65 year old female. I have dry, peeling feet and what appears to be a rash on the inside of both feet where my shoes ub.. I also have what appears to be a bunion on my right foot and circular sore on my right ankle bone that is very dry,...
I need a cure for a yeast infection on my face, ears and body. It consists of red worms Blue Worms straight lines and beetles and larvae please help me I'm putting athlete's foot medicine on my face and body it's killing them but I can't take it...
My toes on both feet are itching . It occurs 2-3 times a day for the last three days. I have tried athlete foot cream and now cortisone 10. The cream is only a quick fix and then it comes back. My blood counts are below scale and am working on...
Hi all, I know this is a common question judging by the other posts on the net all around. But none of these people explain the exact symptoms I am experiencing. I get these tiny little bubbles or blisters along the more sensitive skin on my feet (only the soles). IT DOES NOT appear anywhere else on my body. They look like tiny little blisters, and they itch like crazy. The worst part is, the more i scratch them, the more itchy they become. They are normally no larger than about 2mm at the most in diameter. And the only way that they stop itching is if i pick them open and drain the fluid inside them. The fuild that is secreted when i pick them open is a clear odorless fluid. It seems somewhat sticky. I do not have athletes foot. I have used anti fungal ointments for treatment of athletes foot, and it has not stopped whatever this is. I have also looked up the symptoms of dishidrotic eczema, and it is similar, but not 100% the same. And my feet do not look half as bad as some of the photo s i have come across with both athletes foot or dishidrotic eczema. I myself have to closely examine the area to spot these little blister things. It s driving me insane, and the only thing that stops the itch is bursting them, and applying peroxide to fizz out the bacteria, followed by tea trea oil and calamine lotion. Anyone got any ideas? I m losing my sanity here!
On the frenulum of my penis I get tears after any sort of masturbation or friction. I am circumcised but it bleeds a very little bit. It usually heals within one or two days but I am a guy and don’t want to wait for it to heal to do stuff and when I finally do it again it tears again. Sometimes it is dried and starts to be flaky and sometimes it is moist and I can use my fingers to rub the upper level of skin off. Lately It rips just from an erection. I don’t even have to use the erection. SYMPTOMS: • Tearing and ripping cuts in my frenulum • Scarring • Flaking skin • Moist, soft, soggy skin, clammy • Light bleeding • Looks like road rash but not infected • No pain • Swelling in certain areas, raised like poison ivy looking bumps COMMON EXPLAINATIONS: • FRENULUM BREVE: I am circumcised already and I am 29 and this problem has only been going on for 4 months. • STDs: I have been tested before and after my current relationship and came out clean. • FORE SKIN: I am circumcised. • YEAST INFECTION: It is possible that my girlfriend did have a yeast infection and passed it on. • FRICTION: It tears a little occasionally during sex but I have not had sex in months since I am in Iraq. I do masturbate but when it is bad I stop and when it is very minor I try not to even touch the spot. But no matter how light my touch is, it still creates cuts. • BACTERIA: Unknown. • JOCK ITCH: I don’t have any of the symptoms of jock itch except the skin becomes soft and moist occasionally. • ROUGH SEX: I am not having sex right now. • PROMISCUOUS BEHAVIOR: I have been in a faithful relationship for 9 months. She has also been faithful and the issue got worse after we separated. Before that it was over a year since my last sexual experience. • SIGNIFICANT OTHERS POSSIBLE SEXUAL DISEASES: My girlfriend has only been with one other man, only once before me. There is a chance he could have been infected, but she shows no signs of any sort of disease and she would have had it before me. • FINGER NAIL TEARS: I am careful not to use nails or dig in. • SKIN OVER THE HEAD OF PENIS: This does happen sometimes like when I sit but not often or long enough to cause this effect. • ENVIROMENTAL: My work place uses Port – 0 – john toilets and I know they have a ton of bacteria in them and sometimes my penis rubs the edge of the seat. The area mostly infected is the area that touches the front of the toilet seat. • BALANOPOSTHITIS: • MONILIASIS: • PHIMOSIS:
REMEDIES USED SO FAR: • Jock itch spray • Athletes foot spray • Hydrogen peroxide • Neosporin • Baby powder • Hydrocortisone cream • Abstinence • Air dry • Clean with soap and water OTHER NON RELATED MEDICAL ISSUES: • Asthma • High blood pressure • Liver disease, possibly Wilsons disease • Foot pain with nodules • Bacteria in an infected toe nail on my right big toe • Overweight
Im just wondering is there any shoe sprays on the market that can reduce or even eliminate the fungi that causes Athletes Foot? I am doing a biology assignment on the fungi that causes Tinea Athletes Foot!! Can you please help!!